# SDR CA110617010

- Difficulty date: June 17, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Frchld SA227CC
- Aircraft time: 25,528 hours
- Engine: Garrtt TPE33111U
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Contaminated
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CYLINDER BORE AND PISTON AREA WAS FOUND CORRODED AND PLUGGED WITH BLACK PARTICLES WHICH APPEAR TO HAVE GENERATED FROM THE PISTON RING SEALS.  IT IS SUSPECT THAT THE PISTON AND CYLINDER BORE ARE NOT CONCENTRIC WITH EACH OTHER. FURTHER BLOCKAGE AND RESTRICTION OF THE P3 PISTON/CYLINDER CAN RESULT IN AN UNRESPONSIVE POWER LEVER INPUT, FROM A HIGH TO A LOWER POWER SETTING, WHICH CAN CAUSE THE ACFT TO LAND-LONG WHEN THE POWER CANNOT BE REDUCED DURING LANDING.  2 OTHER SIMILAR PROBLEMS IN THE US WERE INVESTIGATED BY THE FAA FSDO OFFICE.  IN BOTH OF THESE, A COMMANDED IFSD AND SUBSEQUENT SINGLE ENGINE LANDING WAS ACCOMPLISHED IN ORDER TO REDUCE POWER SINCE THE ENGINE WAS UNRESPONSIVE.
